# SDR QXEA2016012000020

- Difficulty date: January 15, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 34,337 hours, 35,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: 85339512101
- Condition: Corroded
- Location: Bs 669-697
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDGE ANGLE AT AFT PASSENGER DOOR LT SURROUND STRUCTURE BS  669.3 -  697.6 IS CORRODED.  LOCATED AND DRILL NEW THRESHOLD, PN 85339512-101, EDGE ANGLE, REF SRM 51-40-07.  CONTINUED TO DRILL EDGE ANGLE, REF SRM 51-40-07.  INSTALLED EDGE ANGLE REF SRM 51-42-05, 51-40-15, 51-42-005 AND DWG 85339511.
